Log in
Advanced Prostate Cancer
7,444 members7,592 posts

Skin issues on Lupron

Husband has been on Lupron for just over 6 months. He is having dry skin and some red bumps on his arms and legs. Has this happened to anyone else? He wanted me to ask you all.

10 Replies
oldestnewest

I had this with Casodex. Since I share the body lotion with my wife, the problem is gone.

1 like
Reply

What kind of lotion? Are you on Casodex or did it go away after you sent off?

Reply

I do not think you need a special lotion or creme. Dry skin needs fat. I applied it twice a day and after two days my skin was much better. I am still on Casodex.

Reply

Yes. Skin is definitely a lot drier since starting Lupron. I'm starting look like an old man.

2 likes
Reply

I get skin rash because of the Lupron and Chemo drugs. To try to prevent this, I use aquaphor every day where the rash normally shows us. I use aveeno eczema cream if it gets ichy. If it turns into a bad rash, I have a prescription cream called Clobetasol Propionate Cream.

2 likes
Reply

Yes, Full dose as well as being an invalid, I shed the skin on my entire body. Would have been a good time to rob a bank if I had the energy..no fingerprints. Looked like "pig pen" a cloud of flakes followed my every move. Udder balm from feed store was best relief I found.

Reply

I have been on Lupron for four years and no issues that you describe. Guess I'm lucky.

Reply

I live in Denver so it is a dry climate in general and most people here have dry skin. I have been on Lupron for over 11 years and yes, my skin got drier. Use any unscented moisturizer abundantly as noted above. Wash thoroughly after using a hot tub or pool since some chemicals make it worse. I also am 11 years older now (77) so some of this may be age related. Don't spend money on fancy, highly marketed skin products. Look for bargains at mass marketers like Costco, Sams Club, etc. No prescription steroids for this.

2 likes
Reply

I am a gleason 9 with all the bad and when I started lupron and zytiga I had pimple like rash on my shoulders that was not there any more.

Reply

It could be from meds. I’d get a derm consult just in case you are starting an autoimmune such as psoriasis or eczema...may need a round of prednisone. There are also prescription creams. One is call chlor something. Bill had a really bad spot on his legs.. the prednisone and prescription cream cleared in up in a couple of weeks and hasn’t come back. Dry skin is ongoing. He uses a cream with Royal bee jelly in it.. I got it online after getting a sample at a flea market. Kind of simi,I ar to aquaphore... it helps my SILs rosacea too.

Reply

You may also like...